Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Correction to "Embedding the Elementary Ontology of Stanisław Leśniewski into the Monadic Second-Order Calculus of Predicates"

V. A. Smirnov
Studia Logica: An International Journal for Symbolic Logic
Vol. 45, No. 2 (1986), p. 231
Published by: Springer
Stable URL: http://www.jstor.org/stable/20015264
Page Count: 1
  • Download ($43.95)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[231]
    [231]